# SDR AALA990641

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 44MY232796
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT IN CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONTROL SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
